Nonlinear Stochastic H2/H Control with (x, u, v)-Dependent Noise : Infinite Horizon Case

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

47 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)1323-1328
Journal / PublicationIEEE Transactions on Automatic Control
Volume53
Issue number5
Publication statusPublished - Jun 2008

Abstract

For general nonlinear stochastic Ito systems with state, control and external disturbance-dependent noise, the infinite horizon mixed H2/H control is studied. It turns out that in order to solve the H2/H control, one only needs to solve four cross-coupled Hamilton-Jacobi equations. A necessary condition and a sufficient condition for the existence of the solution of H2/H control is respectively presented, which extends the previous results to more general models.

Research Area(s)

  • H2/ H∞ control, Hamilton-Jacobi equation, Nash equilibrium point, Nonlinear systems, Stochastic systems